Invariance of the equilibrium set of games with an endogenous sharing rule
Guilherme Carmona and
Konrad Podczeck
Journal of Economic Theory, 2018, vol. 177, issue C, 1-33
Abstract:
We consider games with an endogenous sharing rule and provide conditions for the invariance of the equilibrium set, i.e., for the existence of a common equilibrium set for the games defined by each possible sharing rule. Applications of our results include Bertrand competition with convex costs, electoral competition, and contests.
Keywords: Games with an endogenous sharing rule; Discontinuous games; Equilibrium; Invariance (search for similar items in EconPapers)
JEL-codes: C72 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053118302084
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:177:y:2018:i:c:p:1-33
DOI: 10.1016/j.jet.2018.05.011
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().